| Model Number |
495NE |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported: whilst operating, the fiber optic cable fall off/come loose from the light post on the telescope.There was no harm to the patient or user.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: the customer's statement "the fiber optic cable will fall off/come loose from the light post on the telescope" cannot be confirmed.No damage to the light cable or the optical connection point could be detected.The cable corresponds to the currently valid specifications.The light cable shows normal wear and tear corresponding to the application without affecting the function.The most probable root cause of the cable falling off is that the optics are not connected correctly, which could cause the cable to suddenly come off.We expressly point it out in the ifu associated with the cable.The event is filed under internal karl storz complaint id: (b)(4).